Alert archive / Illinois / Freeze Warnings in 2007
Freeze Warning 2, NWS Lincoln, IL
NWS Lincoln, IL issued this freeze warning at Apr 4, 2007, 3:13 PM CDT for 35 counties in Illinois. It took effect at Apr 6, 2007, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2007, 3:13 PM CDT (20:13 UTC)
- In effect from
- Apr 6, 2007, 12:00 AM CDT
- Expired
- Apr 6, 2007, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 042013 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 313 PM CDT WED APR 4 2007 ...A HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT... .AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY FROM TONIGHT THROUGH SATURDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-050300- /O.NEW.KILX.FZ.W.0002.070406T0500Z-070406T1400Z/ /O.CON.KILX.FZ.W.0001.070405T0500Z-070405T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 313 PM CDT WED APR 4 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM CDT FRIDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY. TEMPERATURES WILL DROP TO FREEZING BY MIDNIGHT TONIGHT...WITH LOWS IN THE MIDDLE TO UPPER 20S BY DAYBREAK THURSDAY. A WIDESPREAD HARD FREEZE IS EXPECTED ACROSS THE AREA OVERNIGHT. TEMPERATURES WILL RISE BACK TO FREEZING AROUND 9 AM THURSDAY. TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TENDER PLANTS SHOULD EITHER BE COVERED OR TAKEN INDOORS THE NEXT SEVERAL NIGHTS. $$ BAK
8 follow-up statements
000 WWUS73 KILX 050303 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1003 PM CDT WED APR 4 2007 ...A HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT AND AGAIN FRIDAY MORNING... .AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY FROM TONIGHT THROUGH SATURDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-050900- /O.CON.KILX.FZ.W.0001.070405T0500Z-070405T1400Z/ /O.CON.KILX.FZ.W.0002.070406T0500Z-070406T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 1003 PM CDT WED APR 4 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM CDT FRIDAY. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER OR MIDDLE 20S BY DAYBREAK THURSDAY. A WIDESPREAD HARD FREEZE IS EXPECTED ACROSS THE AREA OVERNIGHT. TEMPERATURES WILL RISE BACK TO FREEZING AROUND 9 AM THURSDAY. TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TENDER PLANTS SHOULD EITHER BE COVERED OR TAKEN INDOORS THE NEXT SEVERAL NIGHTS. $$ SMITH
000 WWUS73 KILX 050831 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 331 AM CDT THU APR 5 2007 ...A HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS AGAIN FRIDAY MORNING... .AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY FROM THIS MORNING THROUGH SUNDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-051430- /O.CON.KILX.FZ.W.0001.000000T0000Z-070405T1400Z/ /O.CON.KILX.FZ.W.0002.070406T0500Z-070406T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 331 AM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY. OVERNIGHT LOW TEMPERATURES DROPPED INTO THE UPPER 20S AND LOWER 30S...PRODUCING WIDESPREAD FREEZING CONDITIONS. TEMPERATURES WILL RISE BACK TO FREEZING AROUND 9 AM THIS MORNING. TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING AGAIN TONIGHT...AS WELL AS EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT THAT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TENDER PLANTS SHOULD EITHER BE COVERED OR TAKEN INDOORS THE NEXT SEVERAL NIGHTS. $$ SHIMON
000 WWUS73 KILX 051244 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 744 AM CDT THU APR 5 2007 ...A HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS AGAIN FRIDAY MORNING... .AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY FROM THIS MORNING THROUGH SUNDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-051700- /O.CON.KILX.FZ.W.0001.000000T0000Z-070405T1400Z/ /O.CON.KILX.FZ.W.0002.070406T0500Z-070406T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 744 AM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY. OVERNIGHT LOW TEMPERATURES DROPPED INTO THE UPPER 20S AND LOWER 30S...PRODUCING WIDESPREAD FREEZING CONDITIONS. TEMPERATURES WILL RISE BACK TO FREEZING AROUND 9 AM THIS MORNING. TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING AGAIN TONIGHT...AS WELL AS EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT THAT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TENDER PLANTS SHOULD EITHER BE COVERED OR TAKEN INDOORS THE NEXT SEVERAL NIGHTS. $$ AUTEN
000 WWUS73 KILX 051359 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 859 AM CDT THU APR 5 2007 ...A HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS AGAIN FRIDAY MORNING... .AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY FROM THIS MORNING THROUGH SUNDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-051700- /O.EXP.KILX.FZ.W.0001.000000T0000Z-070405T1400Z/ /O.CON.KILX.FZ.W.0002.070406T0500Z-070406T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 859 AM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. A SEPARATE FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY. TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING AGAIN TONIGHT...AS WELL AS EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT THAT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ GEELHART
000 WWUS73 KILX 051628 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1128 AM CDT THU APR 5 2007 ...A HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS AGAIN FRIDAY MORNING... .AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY EACH MORNING THROUGH THE WEEKEND. ILZ027>031-036>038-040>057-061>063-066>068-071>073-052030- /O.CON.KILX.FZ.W.0002.070406T0500Z-070406T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 1128 AM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY. TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING AGAIN TONIGHT...AS WELL AS EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT THAT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ GEELHART
000 WWUS73 KILX 052019 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 319 PM CDT THU APR 5 2007 ...HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS BOTH FRIDAY AND SATURDAY MORNING... .AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY EACH MORNING THROUGH THE WEEKEND. ILZ027>031-036>038-040>057-061>063-066>068-071>073-060300- /O.NEW.KILX.FZ.W.0003.070407T0500Z-070407T1400Z/ /O.CON.KILX.FZ.W.0002.070406T0500Z-070406T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 319 PM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM CDT SATURDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY. TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING AGAIN TONIGHT...AS WELL AS EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT THAT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KILX 060309 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1009 PM CDT THU APR 5 2007 ...HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS BOTH FRIDAY AND SATURDAY MORNING... .AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY EACH MORNING THROUGH THE WEEKEND. ILZ027>031-036>038-040>057-061>063-066>068-071>073-060900- /O.CON.KILX.FZ.W.0002.070406T0500Z-070406T1400Z/ /O.CON.KILX.FZ.W.0003.070407T0500Z-070407T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 1009 PM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM CDT SATURDAY. TEMPERATURES WILL DROP WELL BELOW FREEZING AGAIN TONIGHT...AS WELL AS EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT THAT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KILX 060854 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 354 AM CDT FRI APR 6 2007 ...HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS SATURDAY MORNING... .AN UNSEASONABLY COLD ARCTIC AIR MASS WILL STAY OVER ILLINOIS THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE LIKELY THIS MORNING AND SUNDAY MORNING. HOWEVER...TEMPERATURES SATURDAY MORNING ARE EXPECTED TO REACH INTO THE 15 TO 20 DEGREE RANGE...WHICH IS NEAR RECORDS. ILZ027>031-036>038-040>057-061>063-066>068-071>073-061430- /O.CAN.KILX.FZ.W.0003.070407T0500Z-070407T1400Z/ /O.NEW.KILX.HZ.W.0001.070407T0500Z-070407T1400Z/ /O.CON.KILX.FZ.W.0002.000000T0000Z-070406T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 354 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. THE FREEZE WARNING FOR THAT TIME PERIOD HAS BEEN CANCELED. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. TEMPERATURES WILL DROP WELL BELOW FREEZING AGAIN TONIGHT...REACHING NEAR RECORD LEVELS OF 15 TO 20 DEGREES. TEMPERATURES WILL AGAIN DROP BELOW FREEZING SATURDAY NIGHT...LIKELY RESULTING IN THE ISSUANCE OF ANOTHER FREEZE WARNINGS. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY AND ARE EXPECTED TO REACH RECORD TEMPERATURES FOR THIS TIME OF YEAR. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. ANY PLANTS THAT HAVE ALREADY BLOOMED SHOULD BE COVERED OR BROUGHT INDOORS FOR THE WEEKEND. $$ AUTEN
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this freeze warning went out at Apr 4, 10:20 AM CDT, 4 hours 53 minutes earlier.
Area forecast discussion, Apr 4, 10:20 AM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1020 AM CDT WED APR 4 2007 .DISCUSSION... MAIN ISSUE FOR THE SHORT TERM IS THE TEMPERATURE FORECASTS FOR THIS AFTERNOON. MORNING LOW TEMPERATURES ACROSS MUCH OF CENTRAL ILLINOIS WERE IN THE MID TO UPPER 20S...WITH 30-35 DEGREES SOUTH OF I-70. LATE MORNING TEMPERATURES HAVE NOT REALLY RECOVERED...AND IN FACT HAVE FALLEN A FEW MORE DEGREES. WEST-NORTHWEST WINDS GUSTING TO 30 MPH OR SO CONTINUE TO BRING IN COLD AIR...AS UPSTREAM TEMPERATURES ACROSS IOWA ARE ONLY IN THE LOWER 20S. BREAKS IN THE CLOUD COVER WEST OF A PEORIA TO SPRINGFIELD LINE ARE EXPECTED TO FILL IN SOMEWHAT TOWARD MIDDAY...LIMITING EXCESSIVE AMOUNTS OF SUNSHINE. WITH THIS IN MIND...WILL BE UPDATING THE FORECAST TO BRING HIGH TEMPERATURES DOWN THIS AFTERNOON. RADAR AND SURFACE REPORTS HAVE BEEN INDICATING SCATTERED FLURRIES THIS MORNING...MAINLY ALONG AND NORTH OF I-74. WILL GO AHEAD AND ADD THESE TO THE GRIDS. && .PREV DISCUSSION... FORECAST CONCERN IS HOW STRONG WINDS WILL BE TODAY AS STRONG LOW PRESSURE DEPARTS THE GREAT LAKES AND IF WIND ADVISORY NEEDED. THEN LOOKING AT HARD FREEZE EXPECTED NEXT SEVERAL NIGHTS AS CANADIAN AIR MASS THAT USHERED INTO THE AREA THIS PAST NIGHT STICKS AROUND THROUGH THE EASTER WEEKEND. OTHERWISE A DRY WEATHER PATTERN EXPECTED WITH NW UPPER LEVEL FLOW THROUGH EARLY NEXT WEEK...WITH WELL BELOW NORMAL TEMPS MODIFYING BACK TO NORMAL BY NEXT TUE. 00Z SHORT RANGE MODELS WERE IN GOOD AGREEMENT AND USED A BLEND THIS FORECAST PACKAGE. 08Z/3 AM SURFACE ANALYSIS SHOWS 997 MB LOW PRESSURE DEEPENING JUST NORTH OF SAGINAW BAY IN LOWER MI WITH ITS STRONG COLD FRONT EXTENDING ACROSS WESTERN OHIO INTO CENTRAL KY/TN. VERY STRONG 1048 MB ARCTIC HIGH PRESSURE FOR EARLY APRIL WAS OVER REINDEER LAKE ALONG THE NORTHERN MANITOBA/SASKATCHEWAN PROVINCE LINE AND RIDGING SOUTH ACROSS THE PLAINS STATES INTO TEXAS. LOW CLOUDS COVERED MUCH OF CENTRAL IL ALONG WITH BLUSTERY WNW WINDS 15 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH. GALESBURG AND MACOMB RECENTLY REPORTED GUSTS OF 39 MPH. MUCH COLDER TEMPS RANGED FROM 27F IN GALESBURG TO 42F IN LAWRENCEVILLE WITH THE FREEZING LINE ALONG I-55. ALOFT A 535 DM 500 MB CUTOFF LOW WAS OVER WI WITH AN UPPER LEVEL TROF EXTENDING SOUTH INTO IA/IL/MO. SHORT TERM...TODAY THROUGH FRIDAY... MOST MODELS WERE NOT DEEP ENOUGH WITH LOW PRESSURE HEADING INTO LAKE HURON EARLY THIS MORNING SO WINDS WILL LIKELY BE A BIT STRONGER THAN MODELS PROJECTED FOR TODAY ESPECIALLY THIS MORNING. LOW PRESSURE CONTINUES TO DEEPEN AS IT LIFTS NE OF LAKE HURON BY SUNSET WHILE STRONG CANADIAN/ARCTIC HIGH PRESSURE BUILDS INTO THE MO VALLEY. BUFKIT MOMENTUM TRANSFER SHOWS PEAK WINDS TODAY OF 35 MPH BUT THIS MAY BE CLOSER TO 40 MPH ESPECIALLY FROM I-74 NORTH INTO EARLY AFTERNOON CONSIDERING RECENT TRENDS AND DEEPER LOW PRESSURE SYSTEM. THINK LOW CLOUDS THIS MORNING WILL KEEP WINDS BELOW ADVISORY CRITERIA...WITH WIND ADVISORY JUST NORTH OF KNOX...STARK AND MARSHALL COUNTIES TODAY. MODELS DECREASE LOW CLOUDS DURING THIS AFTERNOON FROM THE SW WHILE KEEPING PRECIPITATION NE ACROSS THE GREAT LAKES. COOLED HIGHS A FEW MORE DEGREES TO AROUND 40F FROM I-74 NORTH AND MID TO UPPER 40S IN SE IL. THIS WILL BE A SHARP CONTRAST FROM HIGHS IN THE 60S AND 70S AND EVEN LOWER 80S PAST TWO WEEKS. MODELS SHOW AN AREA OF LOW CLOUDS MOVING SE ACROSS NE IL TONIGHT AND MOST OF THESE CLOUDS SHOULD STAY NE OF I-74 WITH MOSTLY CLEAR TO PARTLY CLOUDY SKIES OVER CENTRAL/SE IL. LOWS IN THE MID TO UPPER 20S EXPECTED TONIGHT AND AGAIN THU NIGHT WITH A HARD FREEZE LIKELY. WILL BE ISSUING A FREEZE WARNING FROM MIDNIGHT TONIGHT THROUGH 9 AM THU MORNING. AVERAGE LAST SPRING FREEZE IS MID APRIL. BUT TEMPS HAVE BEEN 10 TO 25F ABOVE NORMAL DURING THE PAST TWO WEEKS AND VEGETATION HAS BUDDED OUT 1 TO 2 WEEKS EARLIER THAN NORMAL. TENDER PLANTS WILL NEED TO BE COVERED OR TAKEN INDOORS NEXT SEVERAL NIGHTS. MODELS SHOW A SHORT WAVE MOVING SE ACROSS THE OZARKS THU KEEPING ITS CLOUDS SW OF IL. SHORT WAVE ENERGY PIVOTS SOUTHWARD ACROSS IL FRI AND COULD BRING BACK SOME MORE LOW CLOUDS WITH PARTLY CLOUDY SKIES. LONG TERM...FRIDAY NIGHT THROUGH TUESDAY... EXTENDED FORECAST LOOKS ON TRACK AND LITTLE CHANGES MADE. MODELS/ENSEMBLES REMAIN IN GOOD AGREEMENT WITH THE UPPER LEVEL RIDGE ANCHORED OVER THE ROCKIES AND STRONG UPPER LEVEL LOW/TROF OVER NEW ENGLAND/EASTERN STATES THIS EASTER WEEKEND. COLDEST NIGHTS ARE EXPECTED FRI AND SAT NIGHT AS CANADIAN HIGH PRESSURE MOVES OVER IL BY EASTER. LOWS OF 20 TO 25F BUT A FEW DEGREES SHY OF RECORDS AT MOST LOCATIONS. THE UPPER LEVEL FLOW IS EXPECTED TO DEAMPLIFY WITH TIME AND PROVIDE MODERATING TEMPERATURES BACK TOWARD NORMAL BY NEXT TUE WITH HIGHS IN THE LOWER 60S. DRY WEATHER IS EXPECTED TO CONTINUE THROUGH MON NIGHT...THEN A RISK OF SHOWERS AND POSSIBLE THUNDERSTORMS TUE AS AN UPPER LEVEL DISTURBANCE AND LOW PRESSURE SYSTEM MOVES INTO THE MIDWEST. && .ILX WATCHES/WARNINGS/ADVISORIES... FREEZING WARNING ACROSS CENTRAL AND SE IL FROM MIDNIGHT TONIGHT THROUGH 9 AM CDT THU. && GEELHART/HJS/HUETTL
Hazardous weather outlook, Apr 4, 10:54 AM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1054 AM CDT WED APR 4 2007 ILZ027>031-036-037-040-041-047>050-051600- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 1054 AM CDT WED APR 4 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...ALONG AND WEST OF THE ILLINOIS RIVER. .DAY ONE...TODAY AND TONIGHT VERY COLD CONDITIONS CAN BE EXPECTED OVERNIGHT...AS TEMPERATURES ACROSS THE AREA WILL AGAIN FALL BELOW FREEZING. RESIDENTS THAT ALREADY HAVE PLANTS AND FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER OVERNIGHT THEM OR BRINGING THEM INDOORS TONIGHT. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY OVERNIGHT LOW TEMPERATURES THROUGH THE WEEKEND ARE ALSO EXPECTED TO REACH BELOW FREEZING. RESIDENTS SHOULD ONCE AGAIN CONSIDER KEEPING FLOWERING PLANTS INDOORS DURING THIS PERIOD. LONG TERM FLOODING WILL CONTINUE INTO NEXT WEEK ALONG MUCH OF THE ILLINOIS RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-051>057-061-051600- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 1054 AM CDT WED APR 4 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT VERY COLD CONDITIONS CAN BE EXPECTED OVERNIGHT...AS TEMPERATURES ACROSS THE AREA FALL TO BELOW FREEZING. RESIDENTS THAT ALREADY HAVE PLANTS AND FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER OVERNIGHT THEM OR BRINGING THEM INDOORS TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY OVERNIGHT LOW TEMPERATURES THROUGH THE WEEKEND ARE ALSO EXPECTED TO REACH BELOW FREEZING. RESIDENTS SHOULD ONCE AGAIN CONSIDER KEEPING FLOWERING PLANTS INDOORS DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-051600- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1054 AM CDT WED APR 4 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT VERY COLD CONDITIONS CAN BE EXPECTED OVERNIGHT...AS TEMPERATURES ACROSS THE AREA FALL TO BELOW FREEZING. RESIDENTS THAT ALREADY HAVE PLANTS AND FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER OVERNIGHT THEM OR BRINGING THEM INDOORS TONIGHT. FLOODING IS EXPECTED TO CONTINUE ON SOME AREA RIVERS AND STREAMS...INCLUDING THE WABASH AND LITTLE WABASH RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY OVERNIGHT LOW TEMPERATURES THROUGH THE WEEKEND ARE ALSO EXPECTED TO REACH BELOW FREEZING. RESIDENTS SHOULD ONCE AGAIN CONSIDER KEEPING FLOWERING PLANTS INDOORS DURING THIS PERIOD. LONG TERM FLOODING IS ALSO EXPECTED TO CONTINUE INTO NEXT WEEK ON THE WABASH AND LITTLE WABASH RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:58 AM CDT | Freeze Warning | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 29 hr |
Nearby
Freeze Warnings in Illinois, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.